MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS GUIDEWIRE; CARDIOMEMS¿ GUIDEWIRE

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS GUIDEWIRE; CARDIOMEMS¿ GUIDEWIRE
Model Number CM2010
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the sensor implant procedure, the guidewire stopped advancing through the swan and the distal tip broke off during pull back.The entire wire was able to be retrieved.Reportedly, the physician was able to complete the implant with a new guidewire without any patient consequences.

Brand Name
CARDIOMEMS GUIDEWIRE
Common Device Name
CARDIOMEMS¿ GUIDEWIRE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key8460667
Report Number3004936110-2019-00157
Device Sequence Number14206648
Product Code MOM
UDI-Device Identifier15414734509562
UDI-Public15414734509562
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Model NumberCM2010
Device Catalogue NumberCM2010
Device Lot NumberMO43675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight79